Cold/Wind Chill, Cook
- When
- January 9, 12:00 AM CST to 11:59 PM CST
- Where
- Cook forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- County Official
January 9th ended a 5-day stretch of temperatures falling below zero with a low temperature of -4 F recorded at O'Hare. A woman was found dead in the snow outside her home on January 9th.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
January 9th ended a 5-day stretch of temperatures falling below zero with a low temperature of -4 F recorded at O'Hare. A woman was found dead in the snow outside her home on January 9th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jan 8, 11:52 PM CST, 8 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1152 PM CST WED JAN 8 2014 .DISCUSSION... 915 PM CST NO MAJOR CHANGES TO THE GOING FORECAST THIS EVENING. MAINLY ADJUSTED HOURLY TEMP TRENDS BUT DID LOWER MINS A FEW DEGREES ACROSS THE NORTHERN HALF OF THE CWA...ESPECIALLY FAR NORTH...WHICH LOOKS TO SEE THE LEAST CLOUD COVER THROUGH THE NIGHT. ALSO REMOVED THE SLIGHT POP IN THE FAR SOUTH AS FGEN THAT HAD DRIVEN SOME LIGHT SNOW EARLIER HAS FADED LEAVING ONLY CLOUD COVER BEHIND...WHICH SHOULD SHIFT NORTHWARD LATER TONIGHT. MDB //PREV DISCUSSION... 335 PM CST MAIN FORECAST CHALLENGES/CONCERNS ARE WITH ONE MORE COLD SUBZERO NIGHT TONIGHT...SNOW AND FREEZING DRIZZLE CHANCES THURSDAY AND THURSDAY NIGHT...WITH VARYING PRECIP TYPE LINGERING INTO FRIDAY MORNING BEFORE WARMING TEMPS PROVIDE RAIN THROUGH EARLY SATURDAY. OF CONCERN IN THE NEAR TERM IS THE NARROW BAND OF SNOW WHICH DEVELOPED THIS PAST AFTERNOON PRIMARILY SOUTH OF A LINE FROM PONTIAC TO RENSSELAER. THIS SNOW WAS IN RESPONSE TO THE ANTICIPATED MID LEVEL FEATURE TRAVERSING THE REGION...WITH ASSOCIATED MID LEVEL FRONTOGENESIS AIDING IN THIS LIFT. DECENT RETURNS ON RADAR HAVE CONTINUE TO BE OBSERVED AND WOULD SUSPECT THAT VIS IS GENERALLY STAYING IN THE 1 TO 3 MILE RANGE...AS SAMPLING OF THIS SNOW FROM SURFACE OBS HAS BEEN LACKING. WITH THIS WAVE SLOWLY DEPARTING THIS EVENING...EXPECT THE OVERALL LARGE SCALE LIFT TO WEAKEN WHILE THE FRONTOGENESIS AXIS WEAKENS WHILE ALSO EXITING...WITH LATEST RAP ANALYSIS ALREADY SHOWING THIS WEAKENING TREND. ALTHOUGH 1 TO 3 MILE VIS IN THIS SNOW IS STILL EXPECTED AT LEAST THROUGH THE NEXT 1 TO 3 HOURS...COULD EASILY SEE VIS BRIEFLY DROPPING TO UNDER 1 MILE AT TIMES. HAVE LIKELY POPS TO REFLECT CURRENT CONDITIONS IN THIS AREA LATE THIS AFTERNOON TRENDING TOWARDS CHANCE POPS AND THEN SLIGHT CHANCE POPS THIS EVENING...WITH SNOW AMOUNTS BY THE TIME THIS DEPARTS COULD BE IN THE HALF INCH TO INCH RANGE. AFTER ANY LINGER SNOW DEPARTS THIS EVENING...WILL SHIFT ATTENTION BACK TOWARDS TEMPS TONIGHT. VORT MAX TO THE NORTH/NORTHEAST AND IMPULSE TO THE SOUTH WILL CONTINUE TO DEPART OVERNIGHT WITH SURFACE RIDGING CONTINUING OVER THE AREA. WITH THIS OCCURRING...IT DOES APPEAR THAT THE CENTER OF THIS SURFACE HIGH WILL SETTLE IN ACROSS THE AREA OVERNIGHT. DESPITE CONTINUED MODERATION OF THIS COLD AIR MASS TONIGHT...DEPARTING MID/HIGH LEVEL CLOUD COVER TO THE SOUTH AND THIS HIGH OVERHEAD WILL ALLOW FOR A GREAT RADIATIONAL COOLING NIGHT...ESPECIALLY WITH THE CURRENT SNOWPACK IN PLACE. HAVE FURTHER LOWERED TEMPS TONIGHT AND AM NOW EXPECTING LOW TEMPS TO DROP TO ZERO OR BELOW ZERO FOR MOST LOCATIONS IN THIS CLOUD FREE SKY...WHICH AT THIS TIME IS FOR AREAS ALONG AND NORTH OF I-80. COLDEST TEMPS OF 10 TO 12 BELOW ZERO ARE ANTICIPATED ACROSS NORTH CENTRAL ILLINOIS...AND CLOSER TO THE WISCONSIN BORDER. WITH THE SURFACE HIGH IN PLACE...WINDS WILL BE ON THE LIGHT SIDE IF NOT CALM TONIGHT AND DONT ANTICIPATE WIND CHILLS TO STRAY TOO FAR FROM LOW TEMPS TONIGHT...AND FOR ANY EXTENDED PERIOD OF TIME. ALTHOUGH...SPORADIC HIGHER WIND SPEEDS COULD STILL YIELD SLIGHTLY LOWER WIND CHILLS OF 5 TO 15 BELOW ZERO BRIEFLY OVERNIGHT. ALTHOUGH EARLY THURSDAY MORNING WILL START OFF DRY...THE CONTINUED ACTIVE PATTERN WILL USHER IN ANOTHER STRONGER AND MORE DEFINED MID LEVEL WAVE ACROSS THE PLAINS AND MID MISSISSIPPI VALLEY. AS THIS WAVE APPROACHES...ALREADY BACKED WINDS AND ONGOING WAA WILL BRING A SWATH OF PRECIP NORTH/NORTHEAST ACROSS CENTRAL ILLINOIS THROUGH MID DAY...AND THEN CONTINUING NORTH INTO PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST INDIANA AS THIS WAVE AND BROAD SCALE LIFT PUSH NORTHEAST. MODEL GUIDANCE IS IN PRETTY GOOD AGREEMENT FOR AREAS ACROSS THE SOUTHEAST HALF OF THE CWA TO OBSERVE THIS PRECIP...WITH GUIDANCE VARYING TO THE FURTHER NORTHWARD EXTENT OF THIS PRECIP SHIELD. HAVE INCREASE POPS TO LIKELY ACROSS THE SOUTHEAST...AND MAINTAINED CHANCE POPS THROUGH THE REMAINING CWA THURSDAY AFTERNOON. THERMAL PROFILE WILL NEED TO BE CAREFULLY EVALUATED THURSDAY AFTERNOON INTO THURSDAY EVENING...AS ALTHOUGH THE COLUMN WILL BE SUFFICIENT FOR SNOW...THE EXTENT OF THE DEEPER MOISTURE/CRYSTALS IS STILL SOMEWHAT UNCERTAIN. THIS UNCERTAINTY IS ESPECIALLY THE CASE FOR AREAS ACROSS NORTHWEST AND NORTH CENTRAL ILLINOIS WHERE ITS POSSIBLE THAT THIS PRECIP WILL START OFF AS MIX OF SNOW OR FREEZING DRIZZLE. AREAS TO THE SOUTH AND SOUTHEAST...ACROSS NORTHEAST ILLINOIS AND NORTHWEST INDIANA...COULD OBSERVE THIS MIX INITIALLY BUT WITH A HIGHER LIKELIHOOD FOR THIS PRECIP TO BE IN THE FORM OF ALL SNOW. THEN AREAS IN EAST CENTRAL ILLINOIS AND NORTHWEST INDIANA WILL OBSERVE ALL SNOW DURING THIS PERIOD. THIS VARYING PRECIP TYPE FROM FREEZING DRIZZLE WILL LIKELY CONTINUE INTO THURSDAY EVENING...WITH BETTER CHANCES FOR FREEZING DRIZZLE GOING INTO THE OVERNIGHT HOURS. HAVE A HALF INCH TO AN INCH OF WET SNOW FORECAST FOR THURSDAY AFTERNOON INTO THE EVENING FOR AREAS SOUTH AND SOUTHEAST OF I-88...WITH HIGHER SNOW AMOUNTS THE FURTHER SOUTHEAST. HAVE NOT MADE MENTION OF ANY ICE ACCUMULATION IN THE GRIDS...BUT THIS IS SOMETHING ALSO NEEDED TO BE MONITORED. ALTHOUGH ANY FREEZING DRIZZLE IS EXPECTED TO BE LIGHT...MINOR ICE ACCUMULATION COULD BE OBSERVED AND ESPECIALLY IF THIS FREEZING DRIZZLE PERSISTS INTO THURSDAY NIGHT. ONGOING WAA WILL FURTHER STRENGTHEN INTO FRIDAY WITH SCATTERED LIGHT PRECIP EXPECTED TO SPREAD NORTH ACROSS THE AREA FRIDAY MORNING. FURTHER WARMING OF THIS COLUMN WILL YIELD LIQUID PRECIP...BUT WITH SURFACE TEMPS FORECAST TO BE IN THE UPPER 20S. THIS IS ANOTHER PERIOD TO KEEP AN EYE ON WITH A PERIOD OF FREEZING RAIN POSSIBLE...ESPECIALLY IF THE BETTER PRECIP AXIS PUSHES NORTH BEFORE TEMPS RISE ABOVE FREEZING BY MID DAY FRIDAY. HAVE INCREASED POPS SIGNIFICANTLY FRIDAY INTO FRIDAY NIGHT AS GUIDANCE IS IN GOOD AGREEMENT FOR AN EXTENDED PERIOD OF LIGHT TO MODERATE RAIN TO FALL. YET ANOTHER PERIOD OF REINFORCING LIFT OWING TO A HIGHLY AMPLIFIED MID/UPPER LEVEL TROUGH AND ATTENDANT SURFACE LOW. ALONG WITH THIS LIFT...THIS APPROACHING SYSTEM WILL ALLOW FOR A WARMER AND MOIST ENVIRONMENT TO MOVE NORTHWARD DURING THIS PERIOD. RESULTANT RAINFALL AMOUNTS FROM FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING WILL BE AROUND 1 INCH AND POSSIBLY HIGHER IN SOME LOCATIONS. THIS RAINFALL COINCIDING WITH THE CURRENT SNOWPACK COULD RAISE SOME ISSUES WITH REGARDS TO AREA RIVERS AND CREEKS...WITH RISES EXPECTED. ALSO...THIS RAIN AND SLIGHT WARMING WILL CREATE A SETUP FOR ICE JAM FLOODING TO BECOME MORE OF AN ISSUE. WILL CONTINUE TO MENTION THIS ASPECT IN THE HWO...WITH AN ESF LIKELY ISSUED OVERNIGHT TONIGHT OR TOMORROW. RODRIGUEZ && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 06Z... * PRECIP OVERSPREADING THE TERMINALS THURSDAY AFTERNOON... INITIALLY LIGHT SNOW...THEN SWITCHING OVER TO FREEZING DRIZZLE BY EARLY EVENING. * CIGS/VIS LOWERING TO MVFR BY THURSDAY AFTERNOON...AND AND CIGS LOWERING IFR THURSDAY EVENING. KREIN //DISCUSSION...UPDATED 06Z... AS HIGH PRESSURE BUILDS ACROSS THE REGION...CONDITIONS WILL REMAIN VFR WITH CALM TO LGT/VRBL WINDS INTO LATE THURSDAY MORNING. BY THEN...THE HGI WILL SHIFT OFF TO THE EAST AND WINDS WILL BECOME SELY-SSELY AND INCREASE...BUT REMAIN UNDER 10KT. A MID LEVEL DISTURBANCE LIFTING FROM THE SOUTHWEST WILL BRING LOWERING CIGS AND SOME LIGHT PCPN. WITH TEMPERATURES EXPECTED TO REMAIN BELOW FREEZING THROUGH THE DAY...AND WITH A SATURATED LAYER EXPECTED TO EXTEND TO 15KFT...INITIAL PCPN SHOULD BE LIGHT SNOW...THOUGH IF THE MOIST LAYER IS NOT QUITE THAT DEEP...PCPN COULD START OUT AS SOME LIGHT FREEZING DRIZZLE. HOWEVER...THE MOISTURE PROFILE GUIDANCE INDICATES THAT THE TOP OF THE MOIST LAYER WILL LOWER WITH TIME THROUGH THE AFTERNOON...AND BY EVENING THE MOIST LAYER WILL NO LONGER BE DEEP ENOUGH TO SUPPORT ICE PRODUCTION AND ANY LINGERING PCPN SHOULD CHANGE OVER TO LIGHT FREEZING DRIZZLE. WITH THE ONSET OF THE PCPN...VIS SHOULD LOWER TO MVFR LEVELS...BUT CIGS SHOULD GRADUALLY LOWER THROUGH MVFR TO IFR LEVELS INTO THE EVENING...WITH IFR CONDITIONS LIKELY PERSISTING THROUGH THE NIGHT. KREIN //ORD AND MDW CONFIDENCE...UPDATED 06Z... * MEDIUM CONFIDENCE IN TIMING OF ONSET OF PCPN. * MEDIUM CONFIDENCE IN PCPN STARTING AS -SN AND THEN CHANGING OVER TO -FZDZ BY EARLY EVENING...WITH LOW CONFIDENCE IN THE TIMING OF THE CHANGE OVER. * HIGH CONFIDENCE WIND TRENDS. * HIGH CONFIDENCE ON CIG TRENDS THURSDAY AFTERNOON AND EVENING... BUT LOWER CONFIDENCE IN THE EXACT TIMING OF THE CATAGORY CHANGES. KREIN //OUTLOOK FOR ORD/MDW FOR 12Z FRIDAY-12Z WEDNESDAY...UPDATED 00Z... FRIDAY...WINTRY MIX EARLY...BECOMING ALL RAIN. MVFR/IFR LIKELY. SATURDAY...CHANCE OF RAIN OR SNOW WITH IFR/MVFR DURING THE DAY. SUNDAY...SLIGHT CHANCE OF RAIN OR SNOW LATE. MVFR POSSIBLE. MONDAY...MVFR POSSIBLE. TUESDAY...SLIGHT CHANCE OF SNOW. MVFR POSSIBLE. KJB && .MARINE... 214 PM CST A FAIRLY QUIET PATTERN...AT LEAST OVER THE PAST FEW WEEKS...WILL PREVAIL OVER THE LAKE THROUGH THURSDAY MORNING AS HIGH PRESSURE REMAINS ANCHORED ACROSS THE SOUTHERN GREAT LAKES. AS THIS SCOOTS EAST LATER THURSDAY SOUTHERLY FLOW WILL RETURN ACROSS THE LAKE. THIS WILL STRENGTHEN ON FRIDAY INTO FRIDAY NIGHT AS LOW PRESSURE DEVELOPS IN THE CENTRAL PLAINS. THIS RETURN FLOW LOOKS TO SET UP AN INVERSION BY FRIDAY AFTERNOON AND NIGHT WHICH WILL LIMIT GUST MAGNITUDE BUT THERE STILL SHOULD BE REALIZED A FAIRLY STOUT SUSTAINED WIND OF AROUND 25 KT BY FRIDAY AFTERNOON INTO NIGHT. MODELS ARE IN GOOD AGREEMENT ON HAVING THE LOW PASS DIRECTLY ACROSS THE CENTRAL LAKES AS IT PROGRESSES NORTHEAST. THIS WILL SWING A COLD FRONT THROUGH LAKE MICHIGAN AS IT DOES SO TURNING WINDS WESTERLY. THE PATTERN NEXT WEEK LOOKS FAIRLY PROGRESSIVE WHICH COULD MEAN ACTIVE FOR THE GREAT LAKES REGION. THE AMOUNT OF ICE REMAINS HIGH ACROSS NEARSHORE AREAS AS SEEN IN WEBCAMS AND SATELLITE IMAGERY FROM YESTERDAY. MTF && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 420 PM CST WED JAN 8 2014 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 092230- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 420 PM CST WED JAN 8 2014 /520 PM EST WED JAN 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. COLD TEMPERATURES ARE EXPECTED ONCE AGAIN TONIGHT WITH TEMPERATURES FORECAST TO BE AROUND 5 TO 10 BELOW ZERO...ESPECIALLY FOR AREAS ACROSS NORTH CENTRAL AND NORTHEAST ILLINOIS. THERE IS AN INCREASED POTENTIAL FOR ICE JAM RELATED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LIGHT SNOW IS POSSIBLE THURSDAY ACROSS THE ENTIRE AREA...MIXING WITH OR CHANGING TO FREEZING DRIZZLE AT TIMES WEST OF CHICAGO. PATCHY FREEZING DRIZZLE IS POSSIBLE ACROSS THE ENTIRE AREA THURSDAY NIGHT INTO EARLY FRIDAY...WITH A CHANCE OF FREEZING RAIN DEVELOPING FRIDAY MORNING BEFORE TEMPERATURES RISE ABOVE FREEZING LATER IN THE DAY. THERE IS AN INCREASED POTENTIAL FOR RISES ON AREA RIVERS AND CREEKS AS WELL AS ICE JAM RELATED FLOODING...AS WARMER TEMPERATURES AND RAIN ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-092230- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 420 PM CST WED JAN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG SOUTH WINDS MAY PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT FRIDAY AFTERNOON AND NIGHT. SIMILAR CONDITIONS MAY RETURN AGAIN SUNDAY INTO MONDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-092230- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 420 PM CST WED JAN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && RODRIGUEZ VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
1 cold/wind chill. Local standard time, as filed.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Cold/Wind Chill, Cook | 2014-01-09 | 57 | Female | Outside/Open Areas | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2014Every state in 2014This day in weather historyWarnings in Illinois, January 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505469.